# SDR 2008UALA01831

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 22,238 hours, 8,693 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

19 ABC 20 ABC EMERGENCY GENERATOR LIGHT INOP.  FOUND CONNECTOR BY SEAT 20 ABC LOOSE AND UNSECURED. RECONNECTED CONNECTOR AND SECURED WIRE, OPS CHECKED GOOD.
